# SDR AALA20130521004

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF BULKHEAD BS 1088 HAS AREA OF CORROSION ON AUXILIARY POWER UNIT INLET (CUT-OUT) LOWER LANDING. REMOVED CORRODED FILLER AND INSTALLED NEW FILLER ON LOWER LANDING OF APU INLET AT STATION 1088 IAW DWG 148A0924 AND AARD 51-10-05-1.
